Description
McKesson Sinus Pain and Pressure Relief
Pseudoephedrine-free nasal decongestant
Non-aspirin pain relief
Temporarily reduces fever
Each tablet is formulated with Acetaminophen (500 mg) and Phenylephrine Hydrochloride (5 mg)
Helps clear nasal passages and provide temporary relief from minor throat irritation and cough due to colds or inhaled irritants
Relieves sinus congestion & pressure
Perforated box serves as a dispenser for easy access
Inactive ingredients: corn starch, crospovidone, hypromellose, microcrystalline cellulose, polyethylene glycol, povidone, pregelatinized starch, stearic acid
Provides relief from a variety of cold/flu symptoms, including: nasal congestion, runny nose, sneezing, cough, sore throat, headaches, and minor aches and pains